MathSciNet Relay Station
MathSciNet bibliographic data
MR829397 46F05
Biagioni, H. A.; Colombeau, J.-F. New generalized functions and $C^\infty$ functions with values in generalized complex numbers. J. London Math. Soc. (2) 33 (1986), no. 1, 169–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement